# SDR QXEA9800523

- Difficulty date: April 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813PH
- Make and model: Dhav DHC8102
- Aircraft serial: 32
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tscu
- Part number: 3039232
- Condition: Malfunction
- Location: Engine
- Part time: 14,100 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

AUTOFEATHER SYSTEM DOES NOT ARM.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  SYSTEM ARMED AND TESTED NORMALLY ON THE GROUND DURING TEST MODE.  REPLACED POWER LEVER SWITCHES 6121-S12 AND 6121-S13.  ALSO, REPLACED NR 1 AND NR 2 TORQUE SIGNAL CONDITIONERS (TSEU).  OPERATIONAL CHECKS GOOD.
